# SDR P5CA9700901

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 TAIL POST ADAPTOR FITTING MOUNTING FACE SLIGHT SURFACE CORROSION REVEALED, AREA AROUND TAIL JACK.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02.  PAINT TOUCH UP PER MM 51-24-11.
